# SDR DALA2024082908550

- Difficulty date: August 26, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N514DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11126
- Aircraft time: 7,279 hours, 1,745 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Full
- Location: Zone 200
- Stage of operation: CR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

SHIP 5014 - DIV - TO MSP DUE TO ALL LAVATORIES BEING INOPERATIVE. WASTE TANK SHOWING FULL ON FAP. CORRECTIVE ACTION: DRAINED AND SERVICED WASTE TANK. NO TROUBLE FOUND. (LP 0522425)
